| Model Number |
IntelliVue Patient Monitor MX800 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on the intellivue mx800 patient monitor indicating that a 12-lead ecg displayed a reverse limb lead interpretation.The device was in use on a patient at the time of the event.There was no adverse event reported.
Additional Manufacturer Narrative
Analysis was performed by a philips field service engineer (fse), who tested both the monitor and ecg cable and was unable to reproduce the reported behavior.Ecg interpretation was verified to be correct, and no hardware malfunction was identified.Based on the results of the analysis, the product was confirmed to be operating per specifications.The device was returned to use at the customer site.Section e: reporting institution phone #:(b)(6).Section e: reporter phone #: (b)(6).